# SDR UIEA201811022436

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,403 hours, 14,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH FLOW INHIBIT STATUS MESSAGE.  COMPLIED WITH FIM 21-51, FAULT TREE 813.  FOUND NO FAULTS.  RACKED THE PACK FLOW CONTROL CARD. HIGH FLOW INHIBIT STATUS MESSAGE REMAINED CLEAR.   NO CORROSION NOTICED ON THE PACK FLOW CONTROL CARD.
